I get so upset each time I have to dispense medicine to any of my children and as you all know my little one has really bad allergies, reactions and is pretty darn sick, quite a bit, as such he takes a bit of medicine.
I used to believe that Proventil was the best thing going, until we had a bout of pneumonia. Here is what we found. Once Proventil(or albuterol) was dispensed he began to get nauseous and throw up. I immediately withdrew this from his medicine schedule and thankfully that ‘feeling’ and the times he did have to throw up went away.
I am writing this because it is so hard to find other parents or notes or blogs that commit to the same findings. This is an experience WE have had, it may not be the same for everyone, but I can tell you, after cutting this out of his regime, the ‘throw up feeling’ left!
I am sure there are others with similar stories, we have just not found them!
Let me know through comments if you had had the same experience with your kids!
I am not a doctor. I do not recommend anything. no stopping or starting of prescribed medicines, theses area occurrences we had. These happenings may not occur in your child. PFM is not responsible for what you may or may not choose to do in your medicine regime. Simply put, we stopped the medicine and it worked for us. We are looking for other parents that have had the same experience.